# SDR FDEA202211282902

- Difficulty date: November 28, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support
- Part number: APB72771
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK RAIL SUPPORT REQUIRES FABRICATION APB7277-1. TEMPLATE PROVIDED. REF EA 1-  5730-T0371173 R1. <DEL>  0000329719 : MAHER, PATRICK L - 02-DEC-2022 20:28  FABRICATED RAIL SUPPORT REF DAC DWG APB7277.  0000329719 : MAHER, PATRICK L - 02-DEC-2022 20:34 RESET AMT</DEL>  0000420245 : SPURLIN, DAVID DS - 07-DEC-2022 15:18  FABRICATED APB7277-1 REF. DWG. APB7277 AND E.A. 1-5730-T037117328-NOV-2022  WING-PLATE AND SKINS-CENTER TANK UPPER SKIN AND OVER WING TANK AFT WEB-  OVERSIZED HOLES REPAIR. "MAJOR REPAIR".
